# SDR G1IA20210715017

- Difficulty date: July 15, 2021
- Submitted: July 17, 2021
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Aircraft time: 9,495 hours, 14,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 50420013279
- Condition: Crazed
- Location: Zone 100
- Component: Cross Tie
- Component part number: 50420013442
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON THE RH INTERIOR FUSELAGE AT FS 196. CRACK ON RH TIE CROSS PN: 50-420013-442 AND BOTTOM DOUBLER PN: 50-420013-279 DURING A PHASE 3 INSPECTION.
